# SDR AWXA200400591

- Difficulty date: May 22, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 45,518 hours, 20,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112470100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF CABIN FLOOR RT AFT SHEAR PLATE FR 69 TO FR 70, AFT END OF BEAM Y1292.  MAINTENANCE REMOVED CORRODED RT AFT SHEAR PLATE FROM FR 69 TO FR 70, BEAM Y1292; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2, 3, & 8.
